MathSciNet Relay Station
MathSciNet bibliographic data
MR1287943 13A30 (13D45 13H10)
Goto, Shiro; Huckaba, Sam On graded rings associated to analytic deviation one ideals. Amer. J. Math. 116 (1994), no. 4, 905–919.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement